# SDR UALA2013012100359

- Difficulty date: January 21, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N805UA
- Make and model: Airbus A319-131
- Aircraft serial: 783
- Aircraft time: 50,828 hours, 20,412 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST WILL NOT PASS PER 2SVC, MULTIPLE EXT LOAD MESSAGES.  EPSU INT LOAD EMERGENCY LEFT, EPSU INT LOAD EMERGENCY AFT LEFT, EPSU EXT LOAD EMERGENCY RIGHT, MESSAGES ARE DISPLAYED.  REPLACED BATTERY AND BULB.
